# SDR R61A201607190419

- Difficulty date: July 19, 2016
- Submitted: August 2, 2016
- Operation: Air carrier
- Aircraft: N733YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000539
- Aircraft time: 1,035 hours, 695 cycles
- System (JASC): 2610 · Detection System
- Part: I/O Module
- Part number: 70253651904
- Part serial: 1405A154
- Condition: Inoperative
- Part time: 3,890 hours, 2,780 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED AN AFT CARGO HIGH RATE BOTTLE, LOW RATE BOTTLE, CARGO AFT SMOKE MESSAGE AND THEN AN AFT CARGO SMOKE MESSAGE. CREW FOLLOWED QRH, DECLARED AN EMERGENCY AND DIVERTED.  WITH EMERGENCY VEHICLES ROLLING, CREW LANDED WITHOUT INCIDENT.  AFTER BEING CLEARED BY FIRE DEPARTMENT, CREW TAXIED TO GATE WHERE PASSENGERS DEPLANED WITHOUT INCIDENT.  ACFT WAS FLOWN VIA MAINTENANCE FERRY, WHERE MAINTENANCE FOUND HIGH RESISTANCE GROUND ON PIN 29 OF CONNECTOR P0284.  MAINTENANCE REPINNED CONNECTOR AND REPLACED GENERATOR, INOPERATIVE, 1 AMM AND OPS CHECKED GOOD.  TIMES WILL BE PROVIDED WHEN AVAILABLE.
